BibTeX record journals/jgt/Ding91

download as .bib file

@article{DBLP:journals/jgt/Ding91,
  author    = {Guoli Ding},
  title     = {Covering the edges with consecutive sets},
  journal   = {Journal of Graph Theory},
  volume    = {15},
  number    = {5},
  pages     = {559--562},
  year      = {1991},
  url       = {https://doi.org/10.1002/jgt.3190150508},
  doi       = {10.1002/jgt.3190150508},
  timestamp = {Thu, 18 May 2017 09:51:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/Ding91},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics